# SDR 20000918SH029

- Difficulty date: September 1, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N705MA
- Make and model: Israel 1125
- Aircraft serial: 011
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, 3 SYSTEMS FAILED DUE TO SHORTED WIRES.  FOUND 3 CRUSHED, BURNED, AND BROKEN WIRES AND 10 OTHER WIRES WITH DAMAGE.  THE AREA IS IN THE UPPER CABIN AT THE LAVATORY DOOR.  CAUSE WAS A SCREEN THAT WAS TOO LONG ENTERED A WIRE BUNDLE.  REPAIRED WIRES AND PROVIDED PROPER CLEARANCE.  ASTRA SB 1125-25-049 INSPECTS THIS AREA, BUT HAD NOT BEEN C/W.  SUBMITTER FEELS THIS SB SHOULD BE REVISED TO MANDATORY AND A SPECIFIC INSPECTION OF THESE SCREENS BE ADDED.   A PLACARD COULD BE ADDED IN THIS AREA.  (X)
